Compactness, interpolation and Friedman's third problem

Annals of Mathematical Logic 22 (2):197 (1982)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,139

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A simple solution to Friedman's fourth problem.Xavier Caicedo - 1986 - Journal of Symbolic Logic 51 (3):778-784.
Steel forcing and barwise compactness.Sy D. Friedman - 1982 - Annals of Mathematical Logic 22 (1):31-46.
Steel forcing and Barwise compactness.S. D. Friedman - 1982 - Annals of Mathematical Logic 22 (1):31.
Tightness, integral equicontinuity and compactness for evolution problems in Banach spaces.Riccarda Rossi & Giuseppe Savaré - 2003 - Annali della Scuola Normale Superiore di Pisa- Classe di Scienze 2 (2):395-431.
Proto-Semantics for Positive Free Logic.Antonelli G. Aldo - 2000 - Journal of Philosophical Logic 29 (3):277-294.
On Sequentially Compact Subspaces of.Kyriakos Keremedis & Eleftherios Tachtsis - 2003 - Notre Dame Journal of Formal Logic 44 (3):175-184.
The many faces of interpolation.Johan van Benthem - 2008 - Synthese 164 (3):451-460.
How to combine interpolation with feedback?Guenther Palm - 1998 - Behavioral and Brain Sciences 21 (4):478-478.

Analytics

Added to PP
2014-01-17

Downloads
15 (#868,066)

6 months
3 (#760,965)

Historical graph of downloads
How can I increase my downloads?

References found in this work

One hundred and two problems in mathematical logic.Harvey Friedman - 1975 - Journal of Symbolic Logic 40 (2):113-129.
Axioms for abstract model theory.K. Jon Barwise - 1974 - Annals of Mathematical Logic 7 (2-3):221-265.
Infinitary analogs of theorems from first order model theory.Jerome Malitz - 1971 - Journal of Symbolic Logic 36 (2):216-228.
On descendingly incomplete ultrafilters.Kenneth Kunen & Karel Prikry - 1971 - Journal of Symbolic Logic 36 (4):650-652.
Axioms for abstract model theory.K. J. Barwise - 1974 - Annals of Mathematical Logic 7 (2-3):221-265.

View all 11 references / Add more references